# SDR CALA2010120700608

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 46,108 hours, 6,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED L-4 EXTERIOR EMERGENCY LAMP.  OPS CHECKS NORMAL.
